# SDR ASAA2018041924298

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 3,264 hours, 747 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI ICE INTERMITTENT FAULT.  ACFT GROUNDED.  RAN ENGINE,  OPERATED THE ANTI-ICE,  NO FAULTS IAW AMM 30-21-00-810-857A.
